# SDR ASOA2013052903697

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 280 CORRODED.  REMOVED CORRODED ANGLE.  LOCATED AMD DRILLED ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG 670-34256.
